# SDR MASA200602379

- Difficulty date: October 1, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 19,067 hours, 14,586 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 694
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 15,889 hours, 11,650 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2848 YUM - STAB TRIM FAIL IN FLIGHT.  MX REMOVED AND REPLACED HSTCU.  OP'S CHECK GOOD.
